# SDR 95ZZZX2889

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8935M
- Make and model: Cessna 210L
- Aircraft serial: 21059635
- Engine: Cont IO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 649317CPA1
- Condition: Cracked
- Location: Nr 4
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

ENGINE OPERATION BECAME ROUGH IN-FLIGHT.  AIRCRAFT WAS LANDED TO INVESTIGATE THE PROBLEM.  FOUND CYLINDER NR 4 HAD CRACKED AND THE HEAD HAD SEPARATED.
